FILOMAT, vol.35, no.7, pp.2165-2173, 2021 (Journal Indexed in SCI)
Article / Article
Title of Journal :
Reproducing kernel Hilbert space, Berezin symbol, Berezin number, quasi-paranormal operator, Holder-McCarthy type inequality, Young type inequality, NUMERICAL RADIUS INEQUALITIES, BEREZIN NUMBER INEQUALITIES, HOLDER-MCCARTHY, SYMBOLS
In this paper, we define analogies of classical Holder-McCarthy and Young type inequalities in terms of the Berezin symbols of operators on a reproducing kernel Hilbert space H = H (Omega). These inequalities are applied in proving of some new inequalities for the Berezin number of operators. We also define quasi-paranormal and absolute-k-quasi paranormal operators and study their properties by using the Berezin symbols.